MAUDE Adverse Event Report: BECTON DICKINSON CANNULA INTERLINK VIAL ACCESS; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON CANNULA INTERLINK VIAL ACCESS; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303367
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.Device evaluation: it was reported there are sharp edges.As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of defect during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material: 303367 & lot: unknown.It was reported by customer that design is off.Verbatim: rcc received a complaint via phone.Product complaint: design is off - 303367 cannula lot unk.Customer has injured himself.Dangerous, cut himself 3x.Edges sharp.

Brand Name
CANNULA INTERLINK VIAL ACCESS
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21719615
Report Number1911916-2025-00249
Device Sequence Number3993600
Product Code FMI
UDI-Device Identifier00382903033676
UDI-Public(01)00382903033676
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303367
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown